RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2007, том 3, 058, 14 страниц (Mi sigma184)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

From $\mathfrak{su}(2)$ Gaudin Models to Integrable Tops

Matteo Petreraa, Orlando Ragniscobc

a Zentrum Mathematik, Technische Universität München, Boltzmannstr. 3, D-85747 Garching bei München, Germany
b Sezione INFN, Roma Tre, Via della Vasca Navale 84, 00146 Roma, Italy
c Dipartimento di Fisica E. Amaldi, Università degli Studi Roma Tre

Аннотация: In the present paper we derive two well-known integrable cases of rigid body dynamics (the Lagrange top and the Clebsch system) performing an algebraic contraction on the two-body Lax matrices governing the (classical) $\mathfrak{su}(2)$ Gaudin models. The procedure preserves the linear $r$-matrix formulation of the ancestor models. We give the Lax representation of the resultingintegrable systems in terms of $\mathfrak{su}(2)$ Lax matrices with and elliptic dependencies on the spectral parameter. We finally give some results about the many-body extensions of the constructed systems.

Ключевые слова: Gaudin models; spinning tops

DOI: https://doi.org/10.3842/SIGMA.2007.058

Полный текст: PDF файл (288 kB)
Полный текст: http://emis.mi.ras.ru/.../058
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: math-ph/0703044
Тип публикации: Статья
MSC: 70E17; 70E40; 37J35
Поступила: 13 марта 2006 г.; опубликована 20 апреля 2007 г.
Язык публикации: английский

Образец цитирования: Matteo Petrera, Orlando Ragnisco, “From $\mathfrak{su}(2)$ Gaudin Models to Integrable Tops”, SIGMA, 3 (2007), 058, 14 pp.

Цитирование в формате AMSBIB
\RBibitem{PetRag07}
\by Matteo Petrera, Orlando Ragnisco
\paper From $\mathfrak{su}(2)$ Gaudin Models to Integrable Tops
\jour SIGMA
\yr 2007
\vol 3
\papernumber 058
\totalpages 14
\mathnet{http://mi.mathnet.ru/sigma184}
\crossref{https://doi.org/10.3842/SIGMA.2007.058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2299859}
\zmath{https://zbmath.org/?q=an:1131.70004}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065200058}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889234837}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma184
  • http://mi.mathnet.ru/rus/sigma/v3/p58

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Petrera M., Suris Yu.B., “An integrable discretization of the rational su(2) Gaudin model and related systems”, Communications in Mathematical Physics, 283:1 (2008), 227–253  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Chervov A., Falqui G., Rybnikov L., “Limits of Gaudin Algebras, Quantization of Bending Flows, Jucys-Murphy Elements and Gelfand-Tsetlin Bases”, Letters in Mathematical Physics, 91:2 (2010), 129–150  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Orlando Ragnisco, Federico Zullo, “Bäcklund Transformations for the Kirchhoff Top”, SIGMA, 7 (2011), 001, 13 pp.  mathnet  crossref  mathscinet
    4. Andrei V. Zotov, “$1+1$ Gaudin Model”, SIGMA, 7 (2011), 067, 26 pp.  mathnet  crossref  mathscinet
    5. Zullo F., “Backlund transformations for the elliptic Gaudin model and a Clebsch system”, J Math Phys, 52:7 (2011), 073507  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:125
    Полный текст:36
    Литература:26

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019